# SDR CALA2012022300115

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 47,343 hours, 6,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325 RBL 55-56 FLOORBEAM FOUND CORRODED.  CORROSION REMOVED AS PER SRM 51-10-02, BLEND AREA D:0.037" (ORG 0.080) W:1"X L:2"X FOUND OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMITS AND FLOORBEAM REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR 1.
